# SDR 99ZZZM286

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62CZ
- Make and model: Emb EMB-110P1
- Aircraft serial: 110388
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Worn
- Location: Rt Cowl
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUFFALO-BINGHAMTON - WHILE EN ROUTE THE FLIGHT CREW DIVERTED TO ROCHESTER NY AFTER EXPERIENCING RIGHT ENGINE TORQUE FLUCTUATIONS.  AFTER LANDING, THE CREW DISCOVERED THE RIGHT ENGINE TOP COWL HAD BECOME PARTIALLY UNLATCHED.  THE ENGINE INLET WAS INSPECTED AND FOUND FREE OF OBSTRUCTIONS.  NO APPARENT SIGNS OF A BIRD STRIKE WERE DETECTED 4 COWL LATCH ASSEMBLIES WERE REPLACED.  THE ENGINE COWL WAS SECURED AND THE RIGHT ENGINE WAS GROUND OPERATIONALLY CHECKED, ALL INDICATIONS AND PARAMETERS WERE SATISFACTORY.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
